# SDR DALA2023102908871

- Difficulty date: October 28, 2023
- Submitted: October 29, 2023
- Operation: Air carrier
- Aircraft: N869DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31980
- Aircraft time: 21,590 hours, 8,394 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3869 -ATB- DUE TO CAPTAIN'S WINDSHIELD SHATTERED, RETURNED TO SEA. CORRECTIVE ACTION: REPLACED WINDOW HEAT CONTROLLER AND WINDSHIELD ASSEMBLY.
